# SDR 04FDEA02953

- Difficulty date: October 19, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 43,814 hours, 6,470 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Yoke
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK STA 535 LT 9G NET YOKE ASSY HAS DAMAGE, TRANSVERSE FRAME.  MAIN CARGO DECK STA 535 LT 9G NET YOKE ASSY ATTACHED TRANSVERSE FRAME, FLANGE DAMAGED AREAS AT 02 LOCATIONS, TRIMMED AND REPAIR CARRIED OUT AS PER DWG SRZ-53-503.
